Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 74, NWS Buffalo, NY

August 21, 2022Jefferson County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 21, 2022, 6:02 PM EDT for Jefferson County, New York. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2022, 6:02 PM EDT (22:02 UTC)
Expired
Aug 21, 2022, 6:45 PM EDT
In force
43 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 39 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 6:17 PM EDTTSTM WND DMGDexter, NYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WUUS51 KBUF 212202
SVRBUF
NYC045-212245-
/O.NEW.KBUF.SV.W.0074.220821T2202Z-220821T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
602 PM EDT Sun Aug 21 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Central Jefferson County in central New York...

* Until 645 PM EDT.

* At 601 PM EDT, a severe thunderstorm was located near Dexter, or 9
  miles west of Watertown, moving north at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Watertown, Dexter, Glen Park, Adams Center, Sackets Harbor,
  Brownville, Chaumont, Depauville, La Fargeville and Perch River.

This includes Interstate 81 between exits 42 and 46, and near exit
48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 7598 4393 7624 4422 7609 4418 7585
TIME...MOT...LOC 2201Z 199DEG 23KT 4395 7609 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
2 follow-up statements
143 
WWUS51 KBUF 212224
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
624 PM EDT Sun Aug 21 2022

NYC045-212245-
/O.CON.KBUF.SV.W.0074.000000T0000Z-220821T2245Z/
Jefferson NY-
624 PM EDT Sun Aug 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL JEFFERSON COUNTY...

At 624 PM EDT, a severe thunderstorm was located near Dexter, or 9
miles northwest of Watertown, moving north at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Watertown, Glen Park, Brownville, Chaumont, Depauville, La
Fargeville, Perch River and Perch Lake.

This includes Interstate 81 between exits 47 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4418 7585 4399 7592 4405 7618 4422 7609
TIME...MOT...LOC 2224Z 199DEG 23KT 4409 7602 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
119 
WWUS51 KBUF 212241
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
641 PM EDT Sun Aug 21 2022

NYC045-212251-
/O.EXP.KBUF.SV.W.0074.000000T0000Z-220821T2245Z/
Jefferson NY-
641 PM EDT Sun Aug 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY WILL
EXPIRE AT 645 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4418 7585 4399 7592 4405 7618 4422 7609
TIME...MOT...LOC 2241Z 199DEG 23KT 4419 7616 

$$

PP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:01 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Aug 21, 2:01 PM EDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
201 PM EDT Sun Aug 21 2022

.SYNOPSIS...
More showers and thunderstorms expected today as low pressure to our
west inches closer to the Lower Lakes. Unsettled weather will
continue tonight through the first half of the week. Drier weather
returns for Wednesday before more unsettle weather returns for the
later half of the week as a cold front approaches the region.

&&

.NEAR TERM /THROUGH MONDAY/...
An area of showers with embedded thunderstorms is exiting our
eastern portion of the CWA (Jefferson/Lewis Co.) this afternoon. We
should see a break in storms there before more develop later
this afternoon.

Elsewhere...regional radars show two areas of convection, one
crossing central PA and the other area is to our SW moving across
Lake Erie and Erie PA. This will become our focus as we move
through the afternoon into this evening. With some measure of
clearing having taken place, insolation in combination with the
moist environment will potentially allow CAPE values to build
between 1000- 1500 J/KG. Given what has occur the previous day,
25-30 knots of 0- 6KM shear should be enough to support some
stronger storms capable of producing strong gusty winds and
hail. That said...SPC has placed parts our our area ( S. Tier)
in a Marginal Risk for severe weather today. Have mentioned this
in the HWO. Additionally...with PW values of 1.5 to 1.7 inches,
any of the stronger storms should be efficient rain makers but
will likely be moving right along limiting the flood potential.
The only concern could be training of cells over the same
locations. Will need to keep an eye out for that.

Tonight through Monday...the mid-level low will slowly meander east
while opening up into a trough as its axis slowly crosses the region
with periods of showers and some thunderstorms over this time frame.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
The mid-level trough axis will finally begin to meander its way
through the CWA on Monday night and exit the area to the east on
Tuesday. Remaining lift ahead of the axis will drive shower chances
on Monday night, however drier air will start to filter into the
area by Tuesday. This drier air will be offset by cooling mid-level
temperatures and thus steeper mid-level lapse rates by Tuesday
daytime. This will bring with it a diurnal increase in shower
activity, especially inland from the lakes.

Diurnal showers from Tuesday will die quickly into Tuesday night as
dry and cold advection in the boundary layer take hold. This will
essentially end the rather prolonged unsettled pattern we will have
been in by then fairly abruptly.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Precipitation chances will dwindle by mid week as high pressure
slowly builds into the Great Lakes within general northwest flow
aloft. This will result in lower temperatures and humidity. The only
small mention of showers during this period will come with a weak
frontal boundary that will traverse the area late Thursday into
Friday as a shortwave impulse works into the region within the
northwesterly upper level flow.

Very late in the period, the trough over the Northeast starts to
show some indications in ensemble data of starting to retreat into
the Canadian maritimes. Once this occurs, ridging aloft starts to
build into the central Great Lakes. This may well be a prelude to
warmer conditions by the end of weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Mid-level low to our west will inch ever so slowly east bringing
periods of showers and thunderstorms today into tonight. A brief
lull in the action before additional storms fire later this
afternoon bringing once again some restrictions (IFR-LIFR) at area
terminals. That said...there will likely be prolonged periods of VFR
conditions in between the showers and storms today.

Tonight...the mid-level low will continue its trek east with
additional showers and storms across the region. Again...any
stronger storms will bring brief restrictions at area terminals.

Outlook...

Monday...VFR/MVFR with showers and some thunderstorms.
Tuesday...mainly VFR but localized MVFR conditions in some showers
and thunderstorms.
Wednesday and THURSDAY...VFR.
Friday...mainly VFR with chance showers.

&&

.MARINE...
Winds will generally be 10 knots or less with waves 2 feet or less
through Monday. It will be a bit choppier on the east end of Lake
Ontario, though conditions should remain below Small Craft Advisory
criteria.

With the lighter winds and lower waves, the main hazard for today
into Monday will be thunderstorms at times. Any thunderstorms will
be capable of producing frequent lightning, gusty winds and small
hail as well as heavy downpours.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...MF
LONG TERM...MF
AVIATION...AR
MARINE...AR/EAJ
Hazardous weather outlook, Aug 21, 1:51 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
151 PM EDT Sun Aug 21 2022

NYZ001>008-010>014-221800-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-
151 PM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221800-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
151 PM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-085-221800-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
151 PM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop again this afternoon. Some of
the stronger storms will have the potential to produce frequent
lightning, gusty winds and very heavy rainfall this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Aug 21, 3:32 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
332 PM EDT Sun Aug 21 2022

NYZ019-020-085-212015-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-
332 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of northwestern
Cattaraugus, southwestern Erie and Chautauqua Counties through 415 PM
EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Erie State Park, or near Fredonia, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Jamestown, Dunkirk, Fredonia, Evans, Westfield, Lakewood, Gowanda,
Silver Creek, Falconer, Angola, Mayville, Clymer, Long Point State
Park, Jamestown West, SUNY Fredonia, Chautauqua Institution, Lake
Erie State Park, Findley Lake, Evangola State Park and Angola on the
Lake.

This includes the following highways...
 Interstate 90 between exits 58 and 60.
 Interstate 86 between exits 4 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4225 7976 4267 7903 4238 7878 4200 7922
      4200 7976
TIME...MOT...LOC 1932Z 232DEG 20KT 4241 7940

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

PP
Special weather statement, Aug 21, 4:00 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
400 PM EDT Sun Aug 21 2022

NYZ005-006-008-212045-
Oswego NY-Lewis NY-Northern Cayuga NY-
400 PM EDT Sun Aug 21 2022

...A cluster of strong thunderstorms will impact portions of
southern Lewis, Cayuga and Oswego Counties through 445 PM EDT...

At 359 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Jordan, or near Baldwinsville, moving northeast
at 35 mph.

HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Pulaski, Central Square,
Weedsport, Redfield, Cato, Selkirk Shores State Park, Highmarket,
Mexico Point State Park, Nine Mile Point, Battle Island State Park,
Hastings, Scriba, Volney, Richland, Constantia, West Monroe and
Palermo.

This includes the following highways...
 Interstate 90 near exit 40.
 Interstate 81 between exits 32 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
      4318 7600 4327 7620 4320 7622 4324 7626
      4320 7628 4323 7631 4323 7648 4303 7649
      4303 7669 4340 7671 4354 7646 4372 7512
      4361 7511
TIME...MOT...LOC 1959Z 239DEG 33KT 4311 7644

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

PP
Special weather statement, Aug 21, 5:03 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
503 PM EDT Sun Aug 21 2022

NYZ020-085-212145-
Cattaraugus NY-Southern Erie NY-
503 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of northern Cattaraugus
and southeastern Erie Counties through 545 PM EDT...

At 502 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gowanda, or 16 miles northwest of Salamanca, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springville, Gowanda, Ashford, Arcade, East Concord, Ashford Hollow,
Concord, Yorkshire, Holland, Sardinia, New Albion, Dayton, Napoli,
Little Valley, Delevan, East Otto, Cattaraugus, Otto, Ellicottville
and Lime Lake-Machias.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4219 7890 4240 7905 4265 7856 4254 7846
      4252 7846 4252 7844 4240 7834
TIME...MOT...LOC 2102Z 241DEG 21KT 4237 7891

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Aug 21, 5:45 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
545 PM EDT Sun Aug 21 2022

NYZ012-020-021-085-212215-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
545 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of southwestern
Wyoming, northeastern Cattaraugus, southeastern Erie and northwestern
Allegany Counties through 615 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ashford Hollow, or 18 miles north of Salamanca, moving northeast at
20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Springville, Ashford, Arcade, Franklinville, Ashford Hollow, Chaffee,
Yorkshire, Sardinia, Delevan, Lime Lake-Machias, Farmersville
Station, West Valley and Sandusky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4228 7862 4246 7875 4267 7841 4243 7821
TIME...MOT...LOC 2144Z 239DEG 19KT 4242 7861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Aug 21, 5:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
547 PM EDT Sun Aug 21 2022

NYZ007-212230-
Jefferson NY-
547 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of south central
Jefferson County through 630 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
Adams, or 13 miles northeast of Sandy Island Beach State Park, moving
northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watertown, Adams, Dexter, Glen Park, Henderson Harbor, Adams Center,
Sackets Harbor, Henderson, Smithville, Rodman, Brownville and Perch
River.

This includes Interstate 81 between exits 41 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4375 7605 4385 7622 4411 7607 4397 7581
TIME...MOT...LOC 2146Z 214DEG 24KT 4381 7609

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

PP
Special weather statement, Aug 21, 5:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
555 PM EDT Sun Aug 21 2022

NYZ006-008-212230-
Oswego NY-Lewis NY-
555 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of west central Lewis
and northeastern Oswego Counties through 630 PM EDT...

At 554 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Highmarket, or 22 miles northwest of Boonville,
moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Lowville, New Bremen, Copenhagen, Bellwood and Rector.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4360 7569 4365 7583 4369 7581 4369 7578
      4374 7578 4392 7568 4382 7538
TIME...MOT...LOC 2154Z 209DEG 23KT 4366 7571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

PP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:19 PM EDTSpecial Weather StatementBUFOntario41 min
Aug 20, 8:57 PM EDTSpecial Weather StatementBUFOntario48 min
Aug 21, 9:15 AM EDTSpecial Weather StatementBUFJefferson, Lewis45 min
Aug 21, 2:50 PM EDTSpecial Weather StatementBUFChautauqua40 min
Aug 21, 3:32 PM EDTSpecial Weather StatementBUFChautauqua43 min
Aug 21, 4:00 PM EDTSpecial Weather StatementBUFOswego45 min
Aug 21, 4:35 PM EDTSevere Thunderstorm WarningBUFOswego40 min
Aug 21, 5:03 PM EDTSpecial Weather StatementBUFCattaraugus42 min
Aug 21, 5:12 PM EDTSevere Thunderstorm WarningBUFOswego33 min
Aug 21, 5:45 PM EDTSpecial Weather StatementBUFCattaraugus30 min
Aug 21, 5:47 PM EDTSpecial Weather StatementBUFJefferson43 min
Aug 21, 5:55 PM EDTSpecial Weather StatementBUFLewis35 min
Aug 21, 6:05 PM EDTSpecial Marine WarningBUF25 min
Aug 21, 6:40 PM EDTSpecial Marine WarningBUF65 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.